RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2000, Volume 45, Issue 3, Pages 596–602 (Mi tvp489)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On linear row-finite systems of stochastic differential equations

T. S. Rybnikova

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We discuss the existence of solutions of linear stochastic differential equations in $\mathbf{R}^\infty$. The existence of strong continuous (respectively, $L^p$-continuous) solutions of autonomous linear stochastic differential equations in $\mathbf{R}^\infty$ with continuous (respectively, $L^p$-continuous) right-hand sides is proved. Uniqueness conditions are obtained.

Keywords: linear stochastic differential equation, strong solution, adapted process.

DOI: https://doi.org/10.4213/tvp489

Full text: PDF file (462 kB)

English version:
Theory of Probability and its Applications, 2001, 45:3, 539–545

Bibliographic databases:

Received: 23.06.1999

Citation: T. S. Rybnikova, “On linear row-finite systems of stochastic differential equations”, Teor. Veroyatnost. i Primenen., 45:3 (2000), 596–602; Theory Probab. Appl., 45:3 (2001), 539–545

Citation in format AMSBIB
\Bibitem{Ryb00}
\by T.~S.~Rybnikova
\paper On linear row-finite systems of stochastic differential equations
\jour Teor. Veroyatnost. i Primenen.
\yr 2000
\vol 45
\issue 3
\pages 596--602
\mathnet{http://mi.mathnet.ru/tvp489}
\crossref{https://doi.org/10.4213/tvp489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967794}
\zmath{https://zbmath.org/?q=an:1006.60051}
\transl
\jour Theory Probab. Appl.
\yr 2001
\vol 45
\issue 3
\pages 539--545
\crossref{https://doi.org/10.1137/S0040585X97978488}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170561800015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp489
  • https://doi.org/10.4213/tvp489
  • http://mi.mathnet.ru/eng/tvp/v45/i3/p596

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. S. Rybnikova, “On Infinite Systems of Linear Autonomous and Nonautonomous Stochastic Equations”, Math. Notes, 71:6 (2002), 815–824  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:156
    Full text:59
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020